Announcement

Collapse
No announcement yet.

percoset

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Mothergoose
    replied
    I get headaches really bad ones, but I figured out if I get real percocets not generic I am okay.

    I can't take generic tylenol at all with out getting a headache. But the real brand the has percoet stamped on it I am fine with, it is what I use to reat migraines.

    I can't use any generic tylenols even one with no other pain med with it.

    MG

    Leave a comment:


  • floridamom
    replied
    i also sometimes get migraines when I take my percoset, but once you get adjusted to it, the headaches go away. Hang in there!

    Leave a comment:


  • jenjen05
    replied
    I got migraines when I first started taking Oxycodone (the main ingredient in your Percoset). It went away for me after a week of continued use.

    You should still call your doctor as Donna said and report that you are experiencing a side effect.

    Leave a comment:


  • ICNDonna
    replied
    Please give your doctor a call. It may be that you need to take something different.

    Warm hugs,
    Donna

    Leave a comment:


  • Briza
    replied
    Unfortunately that seems to be a common side effect to opiates. I've gotten that from codeine, even. It may go away with continued use.

    Leave a comment:


  • flowerangela
    started a topic percoset

    percoset

    well i was happy to get a month's supply of percoset last time i visited my dr but now when i take the percoset 1 pill 500 mg once a day when needed for pain it gives me a horrible migraine headache.
Working...
X